# SDR MALA000256

- Difficulty date: April 8, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N106XJ
- Make and model: Saab SF340A
- Aircraft serial: 106
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR WOULD NOT EXTEND, HAD TO USE EMERGENCY EXTENSION.  MX INSPECTED LANDING GEAR SYSTEM, FOUND HYD PUMP AUTO C/B POPPED.  RESET C/B HYD SYSTEM.  OPS CHECKS GOOD.  INSPECTED A/C AND FOUND SAFE FOR FERRY FLIGHT FROM DAY TO DTW WITH LANDING GEAR DOWN AND LOCKED.
